# SDR DALA2021081104599

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 66,968 hours, 8,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Missing
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 MISSING PASSENGER CREW DOOR SAFETY SLIDE PIN AT DOOR L2 AND L4 IN PASSENGER CABIN. CORRECTIVE ACTION: INSTALLED SAFETY SLIDE PIN AT DOOR L2 AND L4 IN PASSENGER CABIN ASPER A330 AMM 25-62. (1907379)
